一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (383k)  required ID / password
Article in Japanese

Case Report

A suspected case of drug-induced lung injury caused by oseltamivir treatment, that needed to be differentiated from influenza pneumonia

Yoshihisa Nukui  Satoshi Hanzawa  Masahiro Masuo 

Department of Respiratory Medicine, Shuuwa General Hospital

ABSTRACT

A 41-year-old female presented at our hospital with fever and joint pain. She was diagnosed with influenza A and was administered oseltamivir. Next day, she started to cough at the same time as her fever subsided. Seven days later, she revisited our hospital because her cough had worsened. Chest CT revealed diffuse ground-glass opacities with lower lobe predominance, suggesting influenza pneumonia or drug-induced lung injury caused by oseltamivir. However, influenza pneumonia was excluded, leaving drug-induced lung injury as the most probable cause, based on the course of the fever and the cough that appeared after fever had resolved. The bronchoalveolar lavage fluid lymphocyte count was elevated and histological examination of a transbronchial lung biopsy specimen revealed mild alveolitis. These findings were consistent with drug-induced lung injury. CT findings of ground-glass opacities improved without any treatment. Based on the above, we concluded that drug-induced lung injury due to oseltamivir treatment was the most probable cause of the patient's presentation.

KEYWORDS

Oseltamivir  Drug-induced lung injury  Influenza 

Received 18 Aug 2020 / Accepted 5 Oct 2020

AJRS, 10(1): 59-63, 2021

Google Scholar